# SDR BB06039

- Difficulty date: May 21, 2006
- Submitted: May 22, 2006
- Operation: Air carrier
- Aircraft: N651US
- Make and model: Boeing 767-200
- Aircraft serial: 24764
- Aircraft time: 66,600 hours, 12,924 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON FLOOR PATH INOPERATIVE BETWEEN SEAT ROWS 7 AND 17 LEFT.  MAINTENANCE FOUND LOOSE CONNECTION AT SEAT ROW 7AB.  RESECURED WIRE.  NO FURTHER FAULTS.
